# SDR SWAA2014091531979

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 60,879 hours, 49,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434380
- Part serial: 2110
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP DELAMINATED AT INBD EDGE UPPER SURFACE TE.  R & R AFT FLAP IAW AMM.
